I know heaps of people here also have Raynaurds so i was wondering if anyone else here has heard of primary Raynaurds causing facial flushing?
I was also wondering how many people developed Raynaurds only after being on betablockers or clondine? This was the cause for me and while it got better when i stopped it didn't go. I found some useful info including medications which can cause raynauds here:
I hadn't read of this happening but my doctor has said that it is quite common for Raynaurds to affect the face, particularly the nose and ears. Looking back I am sure it affected my face while i was on clondine and propranol, at night once i got cold numb painful sensations in my face, followed by throbbing flushing. I stopped clondine when it became clear that i had Raynaurds, one night my toes became red, swollen and painful and i couldn't get my shoes on for two days.
I have to take betablockers for a heart issue, so swapped to Atenonol (which is less of a problem for Raynauds) and cut my dose right down. But now my nose has taken to flushing on it's own, and then last weekend one ear swelled up to twice it's normal size for an hour and it was incredibly painful. I thought that this was rosacea getting worse but my doctor is postive it was Raynaurds, particlarly since the same thing has been happening to my hands, feet and knees.
So does anyone else get this? Did anyone find it went once they stopped betablocker or clondine?